MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145058
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Chills (2191)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to reporter, after getting off the machine, the patient complained of chills and fever.The body temperature was measured at 37.3, the blood pressure was 120/70mmhg, and they considered the catheter blood flow related diseases.It was reported that the following preliminary action was done, blood culture, blood routine, crp(c-reactive protein test), saa (serum amyloid a), 0.9% sodium chloride 100ml, amoxicillin and clavulanate potassium 1.2g for injection, micro pump injection for 4 hours and the tube was sealed.Then it was found that the patient caused the catheter infection and had nothing to do with the catheter.It was also stated that it was verified on the tracker sales record that this model was not sold at this hospital.The patient infection has been controlled and the current dialysis treatment is normal.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12759123
Report Number3009211636-2021-00309
Device Sequence Number3133517
Product Code MSD
UDI-Device Identifier10884521013339
UDI-Public10884521013339
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model Number8888145058
Device Catalogue Number8888145058
Device Lot Number1709500154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/07/2021
Date Device Manufactured04/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale